# SDR BIK2006F00000

- Difficulty date: January 20, 2006
- Submitted: February 24, 2006
- Operation: Air carrier
- Aircraft: N8ML
- Make and model: Piper PA 28-180
- Aircraft serial: 287205259
- Engine: Lyc O360*
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Cylinder
- Part number: 65313
- Condition: Cracked
- Location: Lt Mlg
- Part time: 5,108 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING INSPECTION, FOUND ONE OF THE TORQUE LINK ATTACH EARS CRACKED FROM BOTTOM UP .7500 TOTAL LENGTH OF EAR.  THIS AIRPLANE WAS USED PRIMARILY FOR FLIGHT TRAINING FOR LAST 1300 HOURS.  WING WAS REPLACED IN 1981, BUT FOUND NO RECORD OF LANDING GEAR REPLACEMENT SO IT IS ASSUMED TO THE THE ORIGINAL CYLINDER.  (K)
